Alert archive / Ohio / River Flood Warnings in 2019
River Flood Warning 39, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at Mar 31, 2019, 9:15 AM EDT for Marion County, Ohio. It took effect at Mar 31, 2019, 3:30 PM EDT. It was in force for 41 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 31, 2019, 9:15 AM EDT (13:15 UTC)
- In effect from
- Mar 31, 2019, 3:30 PM EDT
- Expired
- Apr 2, 2019, 8:00 AM EDT
- In force
- 41 hr
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Flood severity
- Minor
County Marion County, OH
The radar
The Cincinnati radar (KILN), 134 km from the middle of the area, began a volume at 13:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Scioto River at Larue (LARO1). The gauge peaked at 11.03 ft at Mar 31, 2019, 6:00 PM EDT.
- Action stage
- 8 ft
- Minor stage
- 12 ft
- Moderate stage
- 13 ft
- Major stage
- 14 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03217500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
629 WGUS41 KCLE 311315 FLWCLE BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Cleveland OH 915 AM EDT Sun Mar 31 2019 ...The National Weather Service in Cleveland has issued a flood warning for the following rivers in Ohio... Scioto River Near Larue PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC101-312113- /O.NEW.KCLE.FL.W.0039.190331T1930Z-190402T1200Z/ /LARO1.1.ER.190331T1930Z.190401T1200Z.190402T0600Z.NO/ 915 AM EDT Sun Mar 31 2019 The National Weather Service in Cleveland has issued a * Flood Warning for The Scioto River Near Larue * from this afternoon to late Monday night. * At 9 AM the stage was 10.2 feet. * Flood stage is 11.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage by late this afternoon and rise to near 11.6 feet by Monday morning. The river will fall below flood stage by early Tuesday morning. * At 12.0 feet...Flooding occurs in lowland areas south of the Village of La Rue. Route 37 and parts of Vine Street inundated. && LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342 $$
2 follow-up statements
701
WGUS81 KCLE 311853
FLSCLE
Flood Statement
National Weather Service Cleveland OH
253 PM EDT Sun Mar 31 2019
...The flood warning continues for the following rivers in Ohio...
Scioto River Near Larue
Killbuck Creek Near Killbuck
Eagle Creek At Phalanx Station
Portage River At Woodville
Black River At Elyria
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC143-173-010252-
/O.CON.KCLE.FL.W.0040.000000T0000Z-190401T0900Z/
/WDVO1.1.ER.190331T1640Z.190331T1830Z.190401T0300Z.NO/
253 PM EDT Sun Mar 31 2019
The flood warning continues for
The Portage River At Woodville.
* Until late tonight.
* At 2:30 PM Sunday the stage was...9.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.0 feet.
* The river will fall to below flood stage by tonight.
* At 9.0 feet...The river inundates lower portions of Trail Marker
Park and is out of banks in Pemberville.
&&
LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349
$$
OHC093-010252-
/O.CON.KCLE.FL.W.0041.000000T0000Z-190401T0712Z/
/ELRO1.1.ER.190331T1555Z.190401T0000Z.190401T0112Z.NO/
253 PM EDT Sun Mar 31 2019
The flood warning continues for
The Black River At Elyria.
* Until late tonight.
* At 2:15 PM Sunday the stage was...9.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.5 feet.
* The river will stay around 9.6 feet through this evening. The river
will fall below flood stage tonight.
* At 9.5 feet...Flooding begins south of Elyria in Carlisle Township
along Woodside Drive.
&&
LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
4128 8220 4140 8212
$$
OHC101-010252-
/O.EXT.KCLE.FL.W.0039.190401T0000Z-190402T1200Z/
/LARO1.1.ER.190401T0000Z.190401T0600Z.190402T0600Z.NO/
253 PM EDT Sun Mar 31 2019
...Flood warning extended until Tuesday morning...The flood warning
continues for
The Scioto River Near Larue.
* From this evening until Tuesday morning.
* At 2:00 PM Sunday the stage was...10.8 feet.
* Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast to rise above flood stage this afternoon and rise to near
11.2 feet by late tonight. The river will fall below flood stage by
early Tuesday morning.
* At 11.0 feet...Flooding occurs in agricultural areas near the river.
&&
LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342
$$
OHC075-169-010252-
/O.EXT.KCLE.FL.W.0037.000000T0000Z-190404T0000Z/
/KILO1.1.ER.190331T0938Z.190401T0600Z.190403T1800Z.NO/
253 PM EDT Sun Mar 31 2019
...Flood warning extended until Wednesday evening...The flood warning
continues for
The Killbuck Creek Near Killbuck.
* Until Wednesday evening.
* At 2:00 PM Sunday the stage was...16.3 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 15.0 feet.
* The river will rise to near 16.9 feet by late tonight. The river
will fall below flood stage Wednesday afternoon.
* At 17.0 feet...Private property on Water Street in the Village of
Killbuck flooded. Several county and local roads impassable
including State Route 60 south and County Road 621.
&&
LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
4045 8202 4067 8202
$$
OHC155-010252-
/O.EXT.KCLE.FL.W.0038.000000T0000Z-190401T1540Z/
/PHAO1.1.ER.190331T1215Z.190331T2100Z.190401T0940Z.UU/
253 PM EDT Sun Mar 31 2019
...Flood warning extended until Monday morning...The flood warning
continues for
The Eagle Creek At Phalanx Station.
* Until Monday morning.
* At 2:00 PM Sunday the stage was...11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.5 feet.
* The river will rise to near 11.5 feet by late this afternoon. The
river will fall below flood stage early Monday morning.
* At 11.0 feet...Barclay Messerly Road, McConnell East, and Knowlton
Roads will be flooded and impassable.
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$150
WGUS81 KCLE 010223
FLSCLE
Flood Statement
National Weather Service Cleveland OH
1023 PM EDT Sun Mar 31 2019
...The flood warning is cancelled for the following rivers in Ohio...
Scioto River Near Larue
...The flood warning continues for the following rivers in Ohio...
Portage River At Woodville
Black River At Elyria
Killbuck Creek Near Killbuck
Mahoning River At Leavittsburg
...The flood warning continues for the following rivers in Ohio...
Eagle Creek At Phalanx Station
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC143-173-011023-
/O.EXT.KCLE.FL.W.0040.000000T0000Z-190401T1851Z/
/WDVO1.1.ER.190331T1640Z.190401T0130Z.190401T1251Z.NO/
1023 PM EDT Sun Mar 31 2019
...Flood warning extended until Monday afternoon...The flood warning
continues for
The Portage River At Woodville.
* Until Monday afternoon.
* At 9:30 PM Sunday the stage was...9.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.0 feet.
* The river will fall to below flood stage by Monday morning.
* At 9.0 feet...The river inundates lower portions of Trail Marker
Park and is out of banks in Pemberville.
&&
LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349
$$
OHC093-011023-
/O.EXT.KCLE.FL.W.0041.000000T0000Z-190401T2125Z/
/ELRO1.1.ER.190331T1555Z.190401T0600Z.190401T1525Z.NO/
1023 PM EDT Sun Mar 31 2019
...Flood warning extended until Monday afternoon...The flood warning
continues for
The Black River At Elyria.
* Until Monday afternoon.
* At 9:15 PM Sunday the stage was...9.8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.5 feet.
* The river will rise to near 9.9 feet by late tonight. The river
will fall below flood stage Monday morning.
* At 9.5 feet...Flooding begins south of Elyria in Carlisle Township
along Woodside Drive.
&&
LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
4128 8220 4140 8212
$$
OHC101-010253-
/O.CAN.KCLE.FL.W.0039.000000T0000Z-190402T1200Z/
/LARO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1023 PM EDT Sun Mar 31 2019
The flood warning is cancelled for
The Scioto River Near Larue.
* At 10:00 PM Sunday the stage was...10.9 feet.
* Flood stage is 11.0 feet.
&&
LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342
$$
OHC075-169-011023-
/O.EXT.KCLE.FL.W.0037.000000T0000Z-190403T1600Z/
/KILO1.1.ER.190331T0938Z.190401T1200Z.190403T1000Z.NO/
1023 PM EDT Sun Mar 31 2019
...Flood warning extended until Wednesday afternoon...The flood
warning continues for
The Killbuck Creek Near Killbuck.
* Until Wednesday afternoon.
* At 10:00 PM Sunday the stage was...16.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 15.0 feet.
* The river will rise to near 16.6 feet by Monday morning. The river
will fall below flood stage Wednesday morning.
* At 17.0 feet...Private property on Water Street in the Village of
Killbuck flooded. Several county and local roads impassable
including State Route 60 south and County Road 621.
&&
LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
4045 8202 4067 8202
$$
OHC155-011023-
/O.EXT.KCLE.FL.W.0042.000000T0000Z-190401T1820Z/
/LEAO1.1.ER.190331T2318Z.190401T0600Z.190401T1220Z.NO/
1023 PM EDT Sun Mar 31 2019
...Flood warning extended until Monday afternoon...The flood warning
continues for
The Mahoning River At Leavittsburg.
* Until Monday afternoon.
* At 9:15 PM Sunday the stage was...10.3 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* The river will rise to near 10.5 feet by late tonight. The river
will fall below flood stage Monday morning.
* At 11.0 feet...Flood waters may begin to affect operations in
industrial low lying areas in town.
&&
LAT...LON 4123 8100 4124 8092 4129 8084 4121 8086
4116 8100
$$
OHC155-011023-
/O.CON.KCLE.FL.W.0038.000000T0000Z-190401T1540Z/
/PHAO1.1.ER.190331T1215Z.190401T0015Z.190401T0940Z.UU/
1023 PM EDT Sun Mar 31 2019
The flood warning continues for
The Eagle Creek At Phalanx Station.
* Until Monday morning.
* At 10:00 PM Sunday the stage was...12.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.5 feet.
* The river will fall to below flood stage by early Monday morning.
* At 13.0 feet...Flooding begins on Braceville Robinson Road.
Portions of Barcley Messerly Road south of Eagle Creek Road will be
impassable. Some homes will be threatened.
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Mar 31, 6:17 AM EDT, 2 hours 58 minutes earlier.
Area forecast discussion, Mar 31, 6:17 AM EDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION National Weather Service Cleveland OH 617 AM EDT Sun Mar 31 2019 ...12z Aviation Forecast Update... .SYNOPSIS... A strong upper trough will push east across the southern Great Lakes today. High pressure will build east through the southern Great Lakes and Ohio valley tonight and Monday. Upper level ridging will remain in place across the local area through midweek with a quiet weather pattern. && .NEAR TERM /THROUGH MONDAY/... What a huge difference can make in a short amount of time across our local area when it comes to weather! The main storm system that brought us heavy wet snow to portions of northern Ohio into Northwest Pennsylvania is slowly pulling away from out region. We will now turn our attention to the cold weather and lake effect snow showers through much of today for our primary and secondary Snowbelt areas. We are kinda seeing that already developing in the secondary Snowbelt areas this morning just south and east of the Cleveland metro. We have noticed a little enhancement of snow with some upslope from the terrain and northerly flow off the lake. Temperatures today will stay in the lower to middle 30s with a brisk north wind around 15 mph and gusts over 25 mph. Clouds will hang out tough and especially downwind of the lake. The main axis of the upper level trough will move over this afternoon. In the mean time, before and while that axis moves over the area, we will see periods of light snow showers. Additional inch or so will be possible for the primary and maybe secondary Snowbelt areas today. It will be a battle between snow trying to accumulate and the high sun angle working through the clouds. The worse of any travel impacts will be this morning before sunrise. Will allow the current winter weather advisory continue for a little longer and will likely cancel it early this morning. Once the sun comes up, any snow covered roads should quickly become better this morning. Wind chills today will stay in the teens. Clouds will start to break up this evening and overnight as high pressure starts to build in. The last of the snow showers will end this evening over northwest Pennsylvania. Most areas will be clear skies by early Monday morning and temperatures will tank. We will start out Monday morning in the lower and middle 20s. Mostly clear to fair skies are expected on Monday with cool weather. Highs will be only the lower 40s with sunshine and a very light south wind. && .SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/... The short term begins Monday night as high pressure drifts east of the area to the Mid Atlantic Coast allowing weak low pressure to move through the central Great Lakes. Expect any precipitation with this weak system to remain north of the region so will have a dry forecast. Area could get clipped by associated cloudiness but for now kept forecast partly cloudy. Tuesday continues to look dry as well with high pressure from the east coast through the lower Ohio Valley to the Gulf Coast. Tuesday night main concern is a cold front moving through the central lakes associated with a low over Hudson Bay. At this point, with little to no forcing and limited moisture in the area will keep the night dry as the weak boundary settles south through the area. Wednesday will continue a dry forecast based on the drier ECMWF however the GFS is showing moisture increasing from west to east into the area along the stationary front stalled in central Ohio. The parent low will still be in the central plains so any significant forcing will remain to our west through the day. Could be something on the radar by evening however. Highs Tuesday in the mid 50s. Highs Wednesday 55 to 60. && .LONG TERM /THURSDAY THROUGH SATURDAY/... Thursday low pressure will be in MO with a stationary front across central Ohio. The GLFMX will be open and moisture will increase across the region in southerly flow which will overrun the front. Will have chance pops for Thursday, highest west, with pops increasing to likely to categorical Thursday night as the low reaches northwest Ohio. Friday rain will taper from the west during the afternoon but most will see a wet day. Will begin with likely west to categorical east and taper one category for the afternoon. High pressure returns for Saturday and looks to persist into Sunday as well. Highs roughly mid 50s to near 60 each day north to south. && .AVIATION /12Z Sunday THROUGH Thursday/... MVFR to a few locations having IFR ceilings this morning. The lower ceilings and visibilities will be across far northeast Ohio into northwest Pennsylvania where the lake effect snow showers will continue through late morning. These light snow showers will mainly impact CLE, YNG, CAK, and ERI through the morning with occasional MVFR visibility drops and ceiling drops. Clouds will start to break up across northwest and western Ohio later today. That slow but gradual clearing of the skies will move east across northern Ohio this evening and overnight. All locations will see VFR by late this evening. Northwest winds will be 10 to 15 knots with gusts up to 25 at times. Winds will start to relax a little by 00z this evening and remain between 5 and 10 knots for most of tonight. OUTLOOK...Mainly VFR is expected through mid week. && .MARINE... Updated to correct the small craft end time in coding. Original...Will continue the small craft advisory for northwest winds increasing behind the cold front passing across the lake. New guidance suggests winds will remain elevated into tonight so will extend the headline through the night. The gradient begins to weaken early Monday as high pressure builds into the Ohio Valley. Winds will turn southwest Monday night as the high moves to the east coast and weak low pressure moves through the central lakes. Winds will remain generally 5 to 15 knots Monday through Wednesday. Light east flow will develop Wednesday night with another high across the lake and a stationary front extended east/west across central Ohio. Winds will veer to southeast Thursday night ahead of low pressure approaching the lake from the southwest. The low will move northeast across the lake on Friday. Winds will remain light. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...Small Craft Advisory until 4 AM EDT Monday for LEZ144>149. && SYNOPSIS...Griffin NEAR TERM...Griffin SHORT TERM...TK LONG TERM...TK AVIATION...Griffin MARINE...TK
Hazardous weather outlook, Mar 31, 5:32 AM EDT, 3 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 532 AM EDT Sun Mar 31 2019 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-010945- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga- Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull- Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow- Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie- 532 AM EDT Sun Mar 31 2019 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-142>149-162>169-010945- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY- 532 AM EDT Sun Mar 31 2019 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Mar 31, 8:56 AM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
856 AM EDT SUN MAR 31 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW CLEVELAND-OLD BROOKLYN 41.43N 81.71W
03/31/2019 M3.0 INCH CUYAHOGA OH TRAINED SPOTTER
12-HOUR SNOWFALL.
&&
EVENT NUMBER CLE1901062
SAUNDERSLocal storm report, Mar 31, 9:01 AM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
901 AM EDT SUN MAR 31 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0649 AM SNOW 2 W CHARDON 41.58N 81.25W
03/31/2019 M3.8 INCH GEAUGA OH TRAINED SPOTTER
12-HOUR SNOWFALL.
&&
EVENT NUMBER CLE1901065
SAUNDERSLocal storm report, Mar 31, 9:02 AM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
902 AM EDT SUN MAR 31 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 AM SNOW 4 S WESLEYVILLE 42.08N 80.01W
03/31/2019 M2.0 INCH ERIE PA TRAINED SPOTTER
12-HOUR SNOWFALL.
&&
EVENT NUMBER CLE1901066
SAUNDERSLocal storm report, Mar 31, 9:03 AM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
903 AM EDT SUN MAR 31 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 AM SNOW 2 SE SOUTH MADISON 41.71N 81.03W
03/31/2019 M5.0 INCH GEAUGA OH TRAINED SPOTTER
12-HOUR SNOWFALL.
&&
EVENT NUMBER CLE1901068
SAUNDERSLocal storm report, Mar 31, 9:04 AM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
904 AM EDT SUN MAR 31 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0737 AM SNOW 1 ESE ASHTABULA 41.87N 80.77W
03/31/2019 M2.7 INCH ASHTABULA OH TRAINED SPOTTER
12-HOUR SNOWFALL.
&&
EVENT NUMBER CLE1901069
SAUNDERSLocal storm report, Mar 31, 9:06 AM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
906 AM EDT SUN MAR 31 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0806 AM SNOW 1 W SHAKER HEIGHTS 41.47N 81.57W
03/31/2019 M3.5 INCH CUYAHOGA OH TRAINED SPOTTER
12-HOUR SNOWFALL.
&&
EVENT NUMBER CLE1901071
SAUNDERSThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 9:28 PM EDT | Winter Weather Advisory | CLE | Cuyahoga, Geauga, Lake, Lorain, Medina | 8 hr |
| Mar 30, 11:43 PM EDT | Areal Flood Advisory | CLE | Knox | 6 hr |
| Mar 30, 11:43 PM EDT | Special Weather Statement | CLE | Ashland, Cuyahoga, Geauga, Holmes, Lake, Medina and 5 more | 92 min |
| Mar 31, 2:25 AM EDT | River Flood Warning | CLE | Stark | 9 hr |
| Mar 31, 2:28 AM EDT | River Flood Warning | CLE | Holmes, Wayne | 4 days |
| Mar 31, 4:29 AM EDT | River Flood Warning | CLE | Trumbull | 33 hr |
| Mar 31, 10:43 AM EDT | River Flood Warning | CLE | Sandusky, Wood | 22 hr |
| Mar 31, 10:43 AM EDT | River Flood Warning | CLE | Lorain | 19 hr |
| Mar 31, 7:05 PM EDT | River Flood Warning | CLE | Trumbull | 25 hr |
Nearby
River Flood Warnings in Ohio, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.